# SDR SIMA20131231001

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 22,302 hours, 18,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT HOLDER CLIP BROKEN.  R & R FIRST OFFICER`S FLASHLIGHT & HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
